# SDR USAA2011122900003

- Difficulty date: December 28, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 50,998 hours, 7,159 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Clevis Pin
- Part number: F5453254920000
- Part serial: CHT755CHT722
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - EVIDENCE OF WEAR & MISSING PLATING ON NR 2 PYLON FORWARD ATTACH LUG INBOARD UPPER & LOWER PINS.  REPLACED NR 2 PYLON FORWARD ATTACH LUG INBOARD UPPER & LOWER PINS IAW A330 AMM 54-51-17.
